On the micture of some sontinuous distributions
Revista colombiana de matematicas, Tome 10 (1976), pp. 39-50
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1976__10_181645,
author = {G. S. Lingappaiah},
title = {On the micture of some sontinuous distributions},
journal = {Revista colombiana de matematicas},
pages = {39--50},
year = {1976},
volume = {10},
url = {http://geodesic.mathdoc.fr/item/RCM_1976__10_181645/}
}
G. S. Lingappaiah. On the micture of some sontinuous distributions. Revista colombiana de matematicas, Tome 10 (1976), pp. 39-50. http://geodesic.mathdoc.fr/item/RCM_1976__10_181645/